Covering morphisms and unique minimal D-schemes

Tindell, Ralph: Covering morphisms and unique minimal D-schemes. In: Acta cybernetica, (10) 1-2. pp. 101-112. (1991)

Cikk, tanulmány, mű

Download (878kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1991
Volume: 10
Number: 1-2
ISSN: 0324-721X
Page Range: pp. 101-112
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 112. p.
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26

Actions (login required)

View Item View Item